# SDR 05FDEA00809

- Difficulty date: April 4, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 48,638 hours, 9,684 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Trunnion
- Condition: Corroded
- Location: Zone 700
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER LANDING GEAR, LT TRUNNION SUPPORT FITTING MATING SURFACE FOUND CORRODED AND EXCEED LIMIT AREA OF 10 PERCENT PER SRM 53-40-00 FIGURE 15, SHEET 4, (FOR LOCAL BLEND OPTIONS) AEA7051-501. REPAIRED IAW FEDEX EA 1-5340-82950.
